# SDR CA980827020

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MULTIPLE BIRD STRIKES ON RADOME.  MAINTENANCE CONFIRMED EVIDENCE OF MULTIPLE BIRD STRIKES ON RADOME.  AIRCRAFT CHECKED FOR OTHER DAMAGE AND NONE FOUND.  AIRCRAFT DECLARED SERVICEABLE.
